# SDR DXTA2013070105425

- Difficulty date: June 28, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 5,366 hours, 3,540 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 9946851
- Condition: Fire
- Location: Lt Nacelle
- Part time: 4,009 hours, 2,645 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER APU SHUTDOWN, FLAMES WERE NOTICED COMING FROM LOWER LT ENGINE NACELLE.   INSPECTED AREA AND FOUND BURN ON LOWER COWLING.  FOUND GENERATOR DAMAGED, APPEARS TO HAVE CAUGHT FIRE.  R & R THE LEFT STARTER GENERATOR IAW MM 80-10-00.  OPS CHECKED GOOD.
